# SDR S1F2003F00000

- Difficulty date: June 18, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N5224A
- Make and model: Cessna T206H
- Aircraft serial: T20608385
- Engine: Lyc TIO540AJ1A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 46P22250
- Part serial: FAL1733
- Condition: Damaged
- Location: Engine
- Part time: 64 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF TOWER REPORTED SMOKE FROM ENGINE TAILPIPE.  MECHANIC FOUND TURBOCHARGER BEARING VERY LOOSE AND INTAKE BLADES ON TURBO BROKEN.  INSTALLED NEW TURBOCHARGER.
